# SDR 2011FA0000583

- Difficulty date: September 9, 2011
- Submitted: September 9, 2011
- Operation: General aviation
- Aircraft: N334RG
- Make and model: Beech A45
- Aircraft serial: G93
- Engine: Cont IO550*
- System (JASC): 7933 · Engine Oil Temperature
- Part: Bulb
- Condition: Broken
- Location: Oil Temp
- Part time: 527 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OIL TEMP BULB BROKEN IN HALF.  ELECTRICAL HALF FELL OUT WITH CONNECTOR, LEAVING HOUSING IN OIL COOLER AND LEAKING.
